MathSciNet Relay Station
MathSciNet bibliographic data
MR379914 (52 #818) 32M10
Shima, Hirohiko On locally symmetric homogeneous domains of completely reducible linear Lie groups. Math. Ann. 217 (1975), no. 1, 93–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement